MAUDE Adverse Event Report: BARD ACCESS SYSTEMS ALLPOINTS PORT ACCESS SYSTEM 20 G X 1 IN.; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS ALLPOINTS PORT ACCESS SYSTEM 20 G X 1 IN.; SET, ADMINISTRATION, INTRAVASCULAR
Model Number AN142010G
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of rebz0666 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the nurse opened up a brand new allpoints port access kit and found a human hair underneath the guardiva patch.No patient involvement.

Brand Name
ALLPOINTS PORT ACCESS SYSTEM 20 G X 1 IN.
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7567527
Report Number3006260740-2018-01216
Device Sequence Number16584193
Product Code FPA
UDI-Device Identifier00801741119323
UDI-Public(01)00801741119323
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K073050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAN142010G
Device Catalogue NumberAN142010G
Device Lot NumberREBZ0666
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1